# SDR DALA2017022401541

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN FLOOR SUPPORT BS 307, LBL 11 HAS CORROSION AROUND TWO FASTENER HOLES.  MAINTENANCE REMOVED & REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 SECTION 7 & DWG 141A5600 REV N.
